Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 17, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 18, 2016, 3:54 PM EST. It took effect at Feb 18, 2016, 5:00 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2016, 3:54 PM EST (20:54 UTC)
- In effect from
- Feb 18, 2016, 5:00 PM EST
- Expired
- Feb 20, 2016, 4:21 AM EST
- In force
- 35 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
461 WHUS72 KKEY 182054 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 354 PM EST THU FEB 18 2016 GMZ032>035-042>044-052>055-072>075-190500- /O.NEW.KKEY.SC.Y.0017.160218T2200Z-160219T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 354 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL NEAR AND OFFSHORE WATERS SURROUNDING THE FLORIDA KEYS EXCEPT FLORIDA BAY. * WINDS...WINDS WILL INCREASE ON MOST KEYS WATERS TO 20 TO 25 KNOTS. THE STRONGEST WINDS WILL BE ON HAWK CHANNEL AND THE FLORIDA STRAITS. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BUILD TO AS HIGH AS 9 FEET TONIGHT AND 10 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
6 follow-up statements
646 WHUS72 KKEY 190320 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 PM EST THU FEB 18 2016 GMZ031-191030- /O.EXA.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- 1020 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS EXPANDED THE SMALL CRAFT ADVISORY TO INCLUDE FLORIDA BAY OVERNIGHT. * WINDS...WINDS WILL INCREASE 20 KNOTS AND GUSTY. STRONGER WINDS WILL BE ON HAWK CHANNEL AND THE FLORIDA STRAITS. * WAVES/SEAS...BAY WATERS WILL REMAIN ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ032>035-042>044-052>055-072>075-191030- /O.CON.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1020 PM EST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...WINDS OF 20 TO 25 KNOTS ARE EXPECTED ACROSS ALL NEAR AND OFFSHORE WATERS SURROUNDING THE FLORIDA KEYS. THE STRONGEST WINDS WILL BE ON HAWK CHANNEL AND THE FLORIDA STRAITS. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BUILD TO AS HIGH AS 9 FEET TONIGHT AND 10 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
854 WHUS72 KKEY 191149 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 649 AM EST FRI FEB 19 2016 GMZ031>035-042>044-052>055-072>075-191600- /O.CON.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 649 AM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...WINDS OF 20 TO 25 KNOTS ARE EXPECTED ACROSS ALL THE COASTAL WATERS OF THE FLORIDA KEYS. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BUILD TO AS HIGH AS 9 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KN
078 WHUS72 KKEY 191532 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 AM EST FRI FEB 19 2016 GMZ031-191645- /O.CAN.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- 1032 AM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA BAY. $$ GMZ032>035-042>044-052>055-072>075-192200- /O.CON.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1032 AM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...WINDS OF 20 TO25 KNOTS ARE EXPECTED ACROSS ALL THE COASTAL WATERS OF THE FLORIDA KEYS...EXCEPT FOR THE FLORIDA BAY. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BUILD TO AS HIGH AS 9 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
141 WHUS72 KKEY 192050 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 350 PM EST FRI FEB 19 2016 GMZ032-035-192200- /O.CAN.KKEY.SC.Y.0017.000000T0000Z-160219T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 350 PM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR FLORIDA KEYS NEARSHORE GULF WATERS. $$ GMZ033-034-042>044-052>055-072>075-200500- /O.EXT.KKEY.SC.Y.0017.000000T0000Z-160220T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 350 PM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS HAWK CHANNEL...FLORIDA STRAITS...AND THE DEEP GULF ZONES. WINDS WILL CONTINUE TO DIMINISH TONIGHT INTO SATURDAY. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BE AS HIGH AS 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
516 WHUS72 KKEY 200258 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 958 PM EST FRI FEB 19 2016 GMZ033-034-042>044-052>055-072>075-201000- /O.CON.KKEY.SC.Y.0017.000000T0000Z-160220T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 958 PM EST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS HAWK CHANNEL... FLORIDA STRAITS...AND THE DEEP GULF ZONES. WINDS WILL SLOWLY DIMINISH SATURDAY. * WAVES/SEAS...SEAS IN THE GULF STREAM WILL BE AS HIGH AS 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
494 WHUS72 KKEY 200921 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 421 AM EST SAT FEB 20 2016 GMZ033-034-042>044-052>055-072>075-201030- /O.CAN.KKEY.SC.Y.0017.000000T0000Z-160220T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 421 AM EST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...OPERATORS OF SMALL CRAFT SHOULD EXERCISE CAUTION AS WINDS OF 15 TO 20 KNOTS CONTINUE TO COME DOWN TODAY FOR THE ATLANTIC WATERS AND DEEP OFFSHORE GULF WATERS. $$ KN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 3:11 PM EST, 43 minutes earlier.
Area forecast discussion, Feb 18, 3:11 PM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 311 PM EST THU FEB 18 2016 .DISCUSSION... CURRENTLY - A LARGE HIGH SYSTEM OVER THE EASTERN UNITED STATES AND GULF OF MEXICO IS IN THE PROCESS OF SETTLING SOUTHWARDS. MEANWHILE...DAY TIME HEATING OVER SOUTH FLORIDA HAS KEPT WINDS LIGHT TO GENTLE OUT OF THE NORTH TO NORTHEAST. DRY STABLE CONDITIONS PREVAIL...WITH PWAT BELOW HALF AN INCH. SKIES ALONG THE KEYS ARE MOSTLY SUNNY...BUT STRATOCUMULUS IS PRESENT...MAINLY ALONG THE SOUTH FLORIDA CONVERGENCE...AND A BROADER FIELD MOVING ACROSS SOUTH FLORIDA AND BAHAMAS. FORECAST - THE PREVIOUSLY MENTIONED HIGH CELL WILL BECOME CENTERED OFF THE CAROLINA COAST OVERNIGHT...AND EXTEND OUT INTO THE ATLANTIC AS IT SETTLES FURTHER SOUTHWARDS ACROSS NORTH FLORIDA ON SATURDAY. NORTH TO NORTHEAST BREEZES WILL FRESHEN OUT OF THE NORTHEAST TONIGHT AND SHIFT MORE EASTERLY ON SATURDAY. THE ALREADY MARITIME TRAJECTORY AND NEARSHORE WATER TEMPERATURES IN THE UPPER 60S TO NEAR 70 WILL KEEP TEMPERATURES SEASONABLE THROUGH THIS PERIOD WITH NO CHANCE OF RAIN. THE HIGH WILL SETTLE FURTHER SOUTHWARDS AND GRADUALLY SHIFT OUT INTO THE ATLANTIC THROUGH EARLY NEXT WEEK. THIS WILL ALLOW WINDS TO RELAX SATURDAY NIGHT AND SLOWLY TURN SOUTH OF EAST THROUGH EARLY NEXT WEEK. THE INCREASINGLY WARM FLOW WILL PUSH TEMPERATURES ABOVE NORMAL. HOWEVER...STABLE CONDITIONS WILL CONTINUE ACROSS OUR AREA AS A MID LEVEL RIDGE LINGERS NEAR OUR LATITUDE. NO RAIN IS YET EXPECTED. ANOTHER TROUGH WILL DIP INTO THE GULF OF MEXICO AROUND TUESDAY OF NEXT WEEK...RESULTING IN PRESSURE FALLS IN THE GULF. AS THE TROUGH SWINGS THROUGH THE EASTERN UNITED STATES. THE ASSOCIATED AREA OF LOW PRESSURE WILL SHIFT OUT INTO THE ATLANTIC TUESDAY NIGHT. WHILE THE BESET SUPPORT ALOFT SHOULD REMAIN WELL NORTH OF OUR AREA...AND THE SURFACE FLOW IS LACK LUSTER. HOWEVER...STRONG CYCLONIC LOWER LEVEL CONFLUENT FLOW SHOULD PROVIDE ENOUGH SUPPORT FOR AT LEAST A PERIOD OF CHANCE POPS. && .MARINE... SURFACE WINDS WILL STRENGTHEN OUT OF THE NORTHEAST TONIGHT AS A LARGE HIGH PRESSURE SYSTEM SETTLES SOUTHWARDS AND CENTERED OFF THE CAROLINA COAST. A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR MOST KEYS WATERS TONIGHT. THE HIGH WILL CONTINUE TO SHIFT SOUTHWARDS INTO NORTH FLORIDA AND STRETCH OUT INTO THE ATLANTIC ON SATURDAY. AS A RESULT...FRESH TO STRONG NORTHEAST BREEZES WILL TURN EAST AND DECREASE SATURDAY INTO SATURDAY NIGHT. THE ADVISORIES AND FOLLOWING CAUTIONS WILL BE PARED BACK THROUGH THIS PERIOD. THEREAFTER...LIGHT TO GENTLE BREEZES WILL CLOCK AROUND TO SOUTH AS THE HIGH MOVES OUT INTO THE ATLANTIC. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST AND MARATHON TERMINALS THROUGH THURSDAY EVENING. SURFACE WINDS WILL BE FROM THE NORTHEAST NEAR 10 KNOTS WITH OCCASIONAL GUSTS FROM 15 TO 20 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 65 75 66 75 / 0 0 0 0 MARATHON 65 75 66 76 / 0 0 0 0 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR GMZ032>035-042>044-052>055-072>055. && PUBLIC/MARINE.........11 AVIATION/NOWCASTS.....DEVANAS DATA COLLECTION.......CHESSER VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 18, 5:25 AM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 525 AM EST THU FEB 18 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-191100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 525 AM EST THU FEB 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED TONIGHT FOR MOST OF THE FLORIDA KEYS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FRIDAY THROUGH SATURDAY FOR MOST OF THE FLORIDA KEYS COASTAL WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE ISLAND CHAIN THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KN
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.